# SDR SWAA2023110612774

- Difficulty date: October 20, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 64,297 hours, 38,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGH ON SIDEWALL PANEL 231YHW IS DAMAGED EMERGENCY EXIT SIGH ON SIDEWALL PANEL 232YHW IS DAMAGED CORRECTION EMERGENCY EXIT SIGH ON SIDEWALL PANEL 231YHW IS DAMAGED<[01] REMOVED AND REPLACED EMERGENCY EXIT SIGH ON SIDEWALL PANEL 231YHW. IAW AMM TASK 33-51-01-960-801 AND AMM TASK 33-51-01-960-802. PENDING FOR TEST.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] PERFORMED TEST OF NEW LIGHT ASSY; PASSED I.A.W.AMM 33-51-01-960-802;[04] IN CORRECTION ACTION STEP 3 LIGHT TEST IN OP IAW AMM 33-51-01-960-802;[05] PERFORMED TEST OF EMERGENCY EXIT SIGN ON SIDEWALL PANEL 231YH IAW AMM 33-51-01-960-801 STEP 3.C.7. TEST OK;[06] VERIFIED CORRECTIVE ACTION #5
